# SDR SWA2002F00000

- Difficulty date: October 16, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-300
- Aircraft serial: 26577
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 654792327
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND DURING D CHECK VISUAL INSPECTION IN THE BACK SHOP.  DISCOVERED THE MAIN SPAR CRACKED IN THE LOWER CHORD/WEB RADIUS COMMON TO THE OUTBOARD AFT FLAP TRACK ATTACH POINT.  THE CIRCUMSTANCES UNDER WHICH IT OCCURED IS UNKNOWN.  COULD BE FATIGUE OR AN EXCESSIVE FORCE AT THE OUTBOARD AFT FLAP TRACK.
